# SDR SIMA20130913010

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 24,254 hours, 20,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT IN CEILING PANEL INOPERATIVE.  R & R EMERGENCY LIGHT LAMP AT CEILING OF MAIN CABIN DOORWAY IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPS CHECKED GOOD.
